# SDR YENA20090202008

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 27,821 hours, 9,827 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 948401
- Part serial: K74075
- Condition: Intermittent
- Location: Landing Gear
- Part time: 27,821 hours, 9,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5036, RME-RME, AIR RETURN, GEAR WOULD NOT RETRACT AFTER TAKEOFF, RECYCLED GEAR, GEAR RETRACTED, ASSOCIATED FAULTS INCLUDED.  POST FLIGHT REPORT SHOWS PROX SENSOR 23GA FAULT.  REMOVED AND REPLACED 23GA SENSOR IAW A320 AMM 32-31-73.  PERFORMED NORMAL GEAR EXTENSION AND RETRACTION IAW A320 AMM 32-31-00-720-002.  GEAR PERFORMED SATISFACTORY IAW A320 3231-00.  NO FAULTS OR GEAR SYSTEM DISAGREE NOTED.  SWUNG ALL 3 GEARS (18) COMPLETE CYCLES NO FAULTS, NO DISAGREE FAULTS NOTED.  OK FOR SERVICE.
